Aa
A
A
Close
Avatar universal
Ultracet - when would you be susceptible to withdrawal?
How many pills a day or for how long do you think you would need to be on Ultracet/Ultram before you would experience withdrawal symptoms?  My husband took about 100 pills in a 2 week period (unknown to me - they were mine!) and he had mysterious stomach cramping/pain around the time he finished them/ran out.  Sounds like it was related.
Cancel
9 Answers
Page 1 of 1
401095 tn?1351395370
does he have prior addiction problems?  that is about 8 a day and tramadol is a weak pain killer but very addiction...2 weeks may not be long enuf to get addicted...tramadol is supposed to be tapered slowly if u r addicted to it....it may be the cause of the tummy stuff...does he have the runs?  are u sure he doesnt take other stuff that u dont know about?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1332183097
yup that would be withdrawl
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1332183097
if he took 100 in 14 days  thats enough to WD I did the first time on 30 pills
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1332183097
coop you might want to get alittle safe or a lock box to put your meds in so you have them when you need them.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
401095 tn?1351395370
now i see ur earlier post....anyone with prior addictions will get addicted much faster than the general public....so chances are he is in wd from the trams...seizures can be a risk with sudden cessation of tramadol....keep an eye on him...abrupt cessation of tramadol can be dangerous
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks all & avisg - the doctor suggested the lockbox too.  I used to hide the Ultracet but he went searching for it & found it.  I thought the lock was too harsh but I guess not.  And I just went to the pharmacy to refill my Adderall and guess what - someone dipped in there too.  Probably only 1 or 2 but nonetheless, making me feel like maybe I didn't overreact.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
401095 tn?1351395370
scary.....is he in any type of aftercare?   looks like he is definitely trying to chase a high...lock em up or keep them somewhere else....hard to do but geez....u could put a snapping turtle in the box and see what happens next time!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
IVE BEEN TAKEING ULTRACET ABOUT 20 OR MORE A DAY FOR ABOUT A MONTH RAN OUT THIS MORNIGN I USUALLY WAKE UP AND TAKE 10 RIGHT AWAY IM OUT AND IM VERY NERVOUS FEELING AND SHACKY AND MY STOMACH HURTS AND I HAVE SEVER CRAVEING WHATS GOING TO HAPPEN TO ME !!!! IM SCARED
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Please re-post this as a individual post - not on an old string - use Ultracet withdrawal as your question topic.  You will get more of a personal response.
There are many on here who will be able to give you some information - who have been through the ultracet hell.
You are going to go through withdrawal - flu like symptoms, restless legs - it will be tough - but you can do it.
Are you just waiting to fill a prescription?
Again - repost as a new post will get you better responses
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources